MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV UNITIZED

INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV UNITIZED
Catalog Number 823114
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hakim valve (id: 823114) was not returned for evaluation as the product was discarded; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.However, a probable root cause for the reported complaint could be linked to the patient and hospital surroundings.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
This is 1 of 2 reports linked to mfg report number 3013886523-2024-00060.A facility reported a hakim valve (id: 823114 ) and catheter (id: 823072) were implanted on (b)(6) 2024.After 20 days, it was found that hydrocephalus was not obvious while the patient had intracranial infection under computerized tomography (ct) check.On (b)(6) 2024, the physician conducted a procedure and retrieved the valve and catheter.Patient is waiting for the revision procedure after the anti-infection therapy.According to information provided, the type of infection or organism is unknown.
 
Additional Manufacturer Narrative
Additional information received: "we are informed by the dealer that these two products were not implanted into the patient on (b)(6) 2024.On (b)(6) 2024, the physician was intended to implant micro chpv unitized (id (b)(6)) & codman bactiseal catheter kit (id (b)(6)) and they had already open the device.While during the procedure, the physician found there was biogenic deposit in patient¿s brain, they suspected that the patient had infection.Therefore, they stopped implanting the products.".
 
Event or Problem Description
N/a.

Brand Name
MICRO CHPV UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18839386
Report Number3013886523-2024-00059
Device Sequence Number7132990
Product Code JXG
UDI-Device Identifier10886704041498
UDI-Public(01)10886704041498(17)240430(10)3838817
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number823114
Device Lot Number3838817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer03/07/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date03/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BACTISEAL CATHETER (ID (B)(6)).
Patient Age3 MO
Patient SexMale